MathSciNet Relay Station
MathSciNet bibliographic data
MR2574922 34B18 (47J15 47N20)
Ma, Ruyun; Xu, Jia Bifurcation from interval and positive solutions of a nonlinear fourth-order boundary value problem. Nonlinear Anal. 72 (2010), no. 1, 113–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement